Body Weak And Lethargic After Taking Antihistamines?
Yesterday I had a fever, then after treatment I was given betahistin mesilate. Why every time I drink it, my body becomes weak, lethargic, tired, then bring it to sleep. How long does the effect of the medicine? How to reduce the effect. I became uncomfortable to do activities.
Hello Rudy, Thank you for your question.
Do you know why you were given this medicine by a doctor? Betahistine mesylate is an antihistamine class of drugs used to treat vertigo (spinning dizziness) caused by Meniere's disease. This medicine can dilate blood vessels in the ear and reduce pressure in the inner ear so that relieve symptoms of vertigo. Side effects of the use of this drug are nausea, vomiting, stomach ache, headache, drowsiness. If you have no complaints of vertigo, you can stop using this drug if the side effects are very disruptive to your daily activities. If after stopping this medication you still experience complaints of weakness, you should go back to the doctor for further examination because this complaint may be caused by other medical conditions such as anemia, hypoglycemia, thyroid hormone disorders, diabetes, heart dysfunction, kidney function disorders, depression, stress, anxiety disorders, and others. Further treatment will be given by a doctor if the complaint is indeed caused by certain medical conditions.
Please avoid excessive physical activity, increase rest, increase consumption of nutritious foods, and meet your body's fluid needs by consuming water.
I hope this helps.